Foster & Thrive Mucus Relief Dm Guaifenesin 600 Mg Dextromethorphan Hbr 30 Mg Extended-release Tablets
Helps Loosen Phlegm (Mucus) and Thin Bronchial Secretions to Rid the Bronchial Passageways of Bothersome Mucus and Make Coughs More Productive. Temporarily Relieves. Cough Due to Minor Throat and Bronchial Irritation as May Occur With the Common Cold or Inhaled Irritants. The Intensity of Coughing. The Impulse to Cough to Help You Get to Sleep.
- Do Not Crush, Chew, or Break Tablet.
- Take With a Full Glass of Water.
- This Product Can Be Administered Without Regard for Timing of Meals.
- Adults and Children 12 Years of Age and Older: 1 or 2 Tablets Every 12 Hours Not More Than 4 Tablets in 24 Hours.
- Keep Outer Carton for Complete Warnings and Product Information.
- Children Under 12 Years of Age: Do Not Use.
- Keep Out of the Reach of Children.
- Store Between 20 to 25 Degrees C (68 to 77 Degrees F).
Each Extended-release Tablet: Dextromethorphan Hbr 30 Mg Guaifenesin 600 Mg.
Carbomer Colloidal Silicon Dioxide D&c Yellow #10 Aluminum Lake Hypromellose Lactose Monohydrate Magnesium Stearate Microcrystalline Cellulose Povidone Talc.
Do Not Use: for Children Under 12 Years of Age if You Are Now Taking a Prescription Monoamine Oxidase Inhibitor (Maoi) (Certain Drugs for Depression, Psychiatric or Emotional Conditions, or Parkinson’s Disease), or for 2 Weeks After Stopping the Maoi Drug. If You Do Not Know It Your Prescription Drug Contains an Maoi, Ask a Doctor or Pharmacist Before Taking This Product.
Ask a Doctor Before Use if You Have: Persistent or Chronic Cough Such as Occurs With Smoking, Asthma, Chronic Bronchitis, or Emphysema Cough Accompanied by Too Much Phlegm (Mucus). When Using This Product, Do Not Use More Than Directed.
Stop Use and Ask a Doctor if Cough Lasts More Than 7 Days, Comes Back, or Occurs With Fever, Rash or Persistent Headache. These Could Be Signs of a Serious Illness. It Pregnant or Breast-feeding, Ask a Health Professional Before Use. In Case of Overdose, Get Medical Help or Contact a Poison Control Center Right Away (1-800-222-1222). Tamper Evident: Do Not Use if Blister Unit is Torn, Broken or Shows Any Signs of Tampering.
RN: 000642S00495H02, MCK: 2690683, UPC: 01093995571